Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am losing interest in everything. What can i do?

Gud Morning, I want to know the why am I losing appetite, distaste for food, hair-loss and unexplained bruises. I m losing interest in everything and this affects me and my relationship wif everyone badly. At tymes, I will contemplate to either give up or to end it quickly my life. How am I supposed to deal wif my problems.
Asked On : Wed, 22 Dec 2010
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Some of your symptoms look like they could be related to Depression but I am concerned about your hair loss and bruises which are not typically associated with pure psychological problems..there could be physical reasons for all these symptoms.

(unless you have already been prescribed by an antidepressant which belongs to a group called SSRIs-which could explain your unexplained bruises)

My advice would be to consult a physician first and if there is nothing physical that he can find causing these then consult a psychiatrist.

Hope this helps.
Answered: Wed, 22 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor